# SDR AWXA200601087

- Difficulty date: June 14, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACKED FITTING IN UPPER STRUCTURE  AT Y - 17 ON RIGHT SIDE.  FITTING ON UPPER STRUCTURE OF FWD GALLY AREA WAS REPLACED IAW SRM A320 - 51 - 72 - 11.  MATERIAL USED ALUMINUM SHEET P/N 2024 - TO - 0.050 PO 2004 - 017948.  LOCATED FS 14, Y - 17.
